# SDR UHLA201608250424

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 30,286 hours, 18,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT EICAS MESSAGE.  R & R FWD LT EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01-000801A ADJUSTMENT TEST IAW AMM 33-50-01-710-801-A. OPS TEST, MESSAGE CLEARED.
